A septic B-spline collocation method for solving the generalized equal width wave equation


KUWAIT JOURNAL OF SCIENCE, vol.43, no.3, pp.20-31, 2016 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 3
  • Publication Date: 2016
  • Title of Journal : KUWAIT JOURNAL OF SCIENCE
  • Page Numbers: pp.20-31


In this work, a septic B-spline collocation method is implemented to find the numerical solution of the generalized equal width (GEW) wave equation by using two different linearization techniques. Test problems including single soliton, interaction of solitons and Maxwellian initial condition are solved to verify the proposed method by calculating the error norms L-2 and L-8 and the invariants I-1, I-2 and I-3. Applying the Von-Neumann stability analysis, the proposed method is shown to be unconditionally stable. As a result, the obtained results are found in good agreement with the some recent results.